# SDR ASAA2015121914316

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 12,465 hours, 4,011 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM SELECTION WAS MISSING ON THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE.  ACFT GROUNDED.  PERFORMED SATCOM LOCK-UP RESET PROCEDURE IAW QRH. NORMAL DISPLAY RETURNED AND NORMAL OPS OBSERVED.
